Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On induced representations of discrete groups

Author: Michael W. Binder
Journal: Proc. Amer. Math. Soc. 118 (1993), 301-309
MSC: Primary 22D30; Secondary 22D10
MathSciNet review: 1123649
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The paper deals with induced representations $ \operatorname{ind} _H^G\sigma $ of a locally compact group $ G$ where $ H$ is an open subgroup. Using "elementary intertwining operators", we first describe the commutant $ \operatorname{ind} _H^G\sigma (G)'$ (also in the case of realizing the induced representations with positive definite measures). Then criteria for irreducibility and pairwise disjointness of induced representations are given. Finally, special attention is devoted to abelian subgroups $ H$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D30, 22D10

Retrieve articles in all journals with MSC: 22D30, 22D10

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society